# SDR SWAA2022042893616

- Difficulty date: April 12, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750233
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT Z ANGLE BETWEEN BS 727E - 807+10, LBL 23, WL 155 CORRODED ON UPPER SURFACE.   REMOVED CORROSION FROM LH Z ANGLE, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  CUTOUT DAMAGE SECTION OF Z ANGLE AND REMOVED IAW SRM 53-00-53-2R-5.  FABRICATED THE Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5.   APPLIED ALODINE AND PRIMER REPAIR IAW SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.   INSTALLED Z ANGLE REPAIR IAW SRM 53-00-53-2R-5, REPAIR 5.  APPLIED CIC TO UPPER AND LOWER SURFACES IAW AMM 51-21-1.
